Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Mittag-Leffler stability of impulsive differential equations of fractional order


Author: Ivanka M. Stamova
Journal: Quart. Appl. Math. 73 (2015), 525-535
MSC (2010): Primary 26A33, 34A37, 34D20; Secondary 44A10
DOI: https://doi.org/10.1090/qam/1394
Published electronically: June 12, 2015
MathSciNet review: 3400757
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider a nonlinear system of impulsive differential equations of fractional order. Applying the definition of Mittag-Leffler stability introduced by Podlubny and his co-authors and the fractional Lyapunov method, we give sufficient conditions for Mittag-Leffler stability and uniform asymptotic stability of the zero solution of the system under consideration.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 26A33, 34A37, 34D20, 44A10

Retrieve articles in all journals with MSC (2010): 26A33, 34A37, 34D20, 44A10


Additional Information

Ivanka M. Stamova
Affiliation: Department of Mathematics, The University of Texas at San Antonio, One UTSA Circle, San Antonio, Texas 78249
Email: ivanka.stamova@utsa.edu

DOI: https://doi.org/10.1090/qam/1394
Keywords: Mittag-Leffler stability, impulsive fractional differential equations, Lyapunov functions, comparison principle
Received by editor(s): October 17, 2013
Received by editor(s) in revised form: January 9, 2014
Published electronically: June 12, 2015
Article copyright: © Copyright 2015 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website